MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP PHOTONGUIDE ADAPT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP PHOTONGUIDE ADAPT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number PHOTONGUIDE ADAPT
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 10/06/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Per the customer, the device burned a patient during a procedure.The patient required further reconstructive surgery to repair burned skin.Additional information has been requested from the user facility.
 
Additional Manufacturer Narrative
Correction: follow-up report submitted to document the device was not available for evaluation.H3 other text : device not returned.
 
Event or Problem Description
Per the customer, the device burned a patient during a procedure.The patient required further reconstructive surgery to repair burned skin.Upon follow up, the user facility was not able to provide any further information regarding the reported event.

Brand Name
PHOTONGUIDE ADAPT
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key16101609
Report Number3015967359-2023-00010
Device Sequence Number12308559
Product Code GEI
UDI-Device Identifier00816728021315
UDI-Public00816728021315
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K162053
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model NumberPHOTONGUIDE ADAPT
Device Catalogue NumberPGA1
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/08/2022
Supplement Date Received by Manufacturer05/23/2023
Initial Report FDA Received Date01/05/2023
Supplement Report FDA Received Date05/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown